# SDR 96ZZZX2011

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- System (JASC): 6122 · Propeller Governor
- Part: Drive Shaft
- Part number: C4191
- Condition: Gear Cracked
- Location: Governor
- Component: Hartzl, F411B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GOVERNOR DRIVE GEAR CRACKED.
